# SDR AALA20150225003

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 1,255 hours, 416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON HARNESS TO EMER LIGHTS CAUSING BATTERY PACK BATTERY IN FIRST CLASS TO GO DEAD.  REPLACED BATTERY PACK & REPAIRED WIRE ON HARNESS.
